International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 73-78

θ-R-continuous functions

C. W. Baker

Department of Mathematics, Indiana University Southeast, New Albany 47150, Indiana, USA

Received 4 December 1992; Revised 6 March 1993

Copyright © 1994 C. W. Baker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A strong form of continuity, called θ-R-continuity, is introduced. It is shown that θ-R-continuity is stronger than R-continuity. Relationships between θ-R-continuity and various closed graph properties are investigated. Additional properties of θ-R-continuous functions are established.